Skip to main content Accessibility help
×
Home

MODEL COMPLETENESS OF O-MINIMAL FIELDS WITH CONVEX VALUATIONS

  • CLIFTON F. EALY (a1) and JANA MAŘÍKOVÁ (a1)

Abstract

We let R be an o-minimal expansion of a field, V a convex subring, and (R0,V0) an elementary substructure of (R,V). Our main result is that (R,V) considered as a structure in a language containing constants for all elements of R0 is model complete relative to quantifier elimination in R, provided that kR (the residue field with structure induced from R) is o-minimal. Along the way we show that o-minimality of kR implies that the sets definable in kR are the same as the sets definable in k with structure induced from (R,V). We also give a criterion for a superstructure of (R,V) being an elementary extension of (R,V).

Copyright

References

Hide All
[1]Adler, H., A geometric introduction to forking and thorn forking. Journal of Mathematical Logic, vol. 9 (2009), no. 1, pp. 120.
[2]Baisalov, Y. and Poizat, B., Paires de structures o-minimales, this Journal, vol. 63 (1998), no. 2, pp. 570–578.
[3]Bröcker, L., Families of semialgebraic sets and limits, Real algebraic geometry (Coste, M., Mahe, L., and Roy, M. F., editors), Lecture Notes in Mathematics, vol. 1524, Springer, Berlin, Heidelberg, 1992, pp. 145162.
[4]Bröcker, L., On the reductions of semialgebraic sets by real valuations, Recent advances in real algebraic geometry and quadratic forms (Jacob, W. B., Lam, T.-Y., and Robson, R. O., editors), Contemporary Mathematics, vol. 155, 1994, pp. 7595.
[5]Cherlin, G. and Dickmann, M. A., Real closed rings. II. Mmodel Theory, Annals of Pure and Applied Logic, vol. 25 (1983), no. 3, pp. 213231.
[6]Chernikov, A. and Kaplan, I., Forking and dividing in ntp2 theories, this Journal, vol. 77 (2012), no. 1, pp. 1–20.
[7]van den Dries, L, T-convexity and tame extensions II, this Journal, vol. 62 (1997), no. 1, pp. 14–34.
[8]van den Dries, -L, Limit sets in o-minimal structures, o-minimal structures, Proceedings of the RAAG Summer School, Lisbon, 2003.
[9]van den Dries, L and Lewenberg, A. H., t-convexity and tame extensions, this Journal, vol. 60 (1995), pp. 74–102.
[10]van den Dries, L and Maříková, J., Triangulation in o-minimal fields with standard part map. Fundamenta Mathematicae, vol. 209 (2010), no. 2, pp. 133155.
[11]Hasson, A. and Onshuus, A., Embedded o-minimal structures. Bulletin of the London Mathematical Society, vol. 42 (2010), no. 1, pp. 6474.
[12]Hrushovski, E. and Pillay, A., On nip and invariant measures. Journal of the European Mathematical Society, vol. 13 (2011), no. 4, pp. 10051061.
[13]Kaplan, I. and Usvyatsov, A., Strict independence in dependent theories, preprint.
[14]Maříková, J., O-minimal fields with standard part map. Fundamenta Mathematicae, vol. 209 (2010), no. 2, pp. 115132.
[15]Maříková, J., O-minimal residue fields of o-minimal fields. Annals of Pure and Applied Logic, vol. 162 (2011), no. 6, pp. 457464.
[16]Wilkie, A. J., Model completeness results for expansions of the ordered field of real numbers by restricted Pfaffian functions and the exponential function. Journal of the American Mathematical Society, vol. 9 (1996), no. 4, pp. 10511094.

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed